Translator Disclaimer
2019 On the projective dimension of $5$ quadric almost complete intersections with low multiplicities
Sabine El Khoury
Rocky Mountain J. Math. 49(5): 1491-1546 (2019). DOI: 10.1216/RMJ-2019-49-5-1491

Abstract

Let $S$ be a polynomial ring over an algebraically closed field $k$ and $ \mathfrak p =(x,y,z,w) $ a homogeneous height $4$ prime ideal. We give a finite characterization of the degree $2$ component of ideals primary to $\mathfrak p$, with multiplicity $e \leq 3$. We use this result to give a tight bound on the projective dimension of almost complete intersections generated by five quadrics with $e \leq 3$.

Citation

Download Citation

Sabine El Khoury. "On the projective dimension of $5$ quadric almost complete intersections with low multiplicities." Rocky Mountain J. Math. 49 (5) 1491 - 1546, 2019. https://doi.org/10.1216/RMJ-2019-49-5-1491

Information

Published: 2019
First available in Project Euclid: 19 September 2019

zbMATH: 07113697
MathSciNet: MR4010571
Digital Object Identifier: 10.1216/RMJ-2019-49-5-1491

Subjects:
Primary: 13D02
Secondary: 13D05

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
56 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 5 • 2019
Back to Top